# SDR CA110322003

- Difficulty date: March 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412EP
- Aircraft time: 5 hours
- Engine: Pwa PT6T3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Crosstube
- Part number: D412664203
- Condition: Failed
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPORTED AN INCIDENT WHICH SUFFERED A FAILURE OF THE AFT CROSS TUBE WHILE TAKING ON PAXS AT AN OFFSHORE WELL HEAD TOWER.  NO INJURIES WERE REPORTED.
